# SDR AWXA200401066

- Difficulty date: September 21, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 19,721 hours, 7,620 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF PHX EN ROUTE TO RNO AT FL 200, FELT STRONG AIRFRAME VIBRATION ASSOCIATED WITH A WITH A LOAD RUMBLE, REDUCED SPEED FROM 340 KTS TO 320 KTS AND VIBRATION WENT AWAY, LANDING LIGHTS RETRACTED AT FL 100.  MAINTENANCE PERFORMED ELEVATOR FREE PLAY CHECK; LT AND RT ELEVATOR SERVOS ARE WITHIN LIMITS.  FOUND RT MLG RAMP DOOR MAIN ATTACH POINT HOLES ELONGATED CAUSING DOOR TO VIBRATE, REMOVED AND REPLACED RT MLG RAMP DOOR ASSEMBLY IAW T/C R4M32308.  ALSO, REPLACED BUSHING ON LT MLG FIXED DOOR LOWER ATTACH POINT, OPERATIONAL TEST AND CLEARANCE CHECKS WERE GOOD.
